Alert archive / Louisiana / Tornado Warnings in 2013

Tornado Warning 2, NWS Lake Charles, LA

January 10, 2013Evangeline Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Jan 10, 2013, 4:34 AM CST for Evangeline Parish, Saint Landry Parish, Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2013, 4:34 AM CST (10:34 UTC)
Expired
Jan 10, 2013, 5:00 AM CST
In force
26 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Evangeline Parish, LA, Saint Landry Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 4:31 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.6 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2013-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2013-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WFUS54 KLCH 101034
TORLCH
LAC039-097-101100-
/O.NEW.KLCH.TO.W.0002.130110T1034Z-130110T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
434 AM CST THU JAN 10 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES VILLE PLATTE...
  WEST CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...

* UNTIL 500 AM CST

* AT 429 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SWORDS...
  MOVING NORTH AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  PRAIRIE RONDE BY 440 AM CST...
  GRAND PRAIRIE AND EAST OF VILLE PLATTE BY 455 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE RADAR INDICATES A TORNADO MAY FORM AT ANY
TIME. TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST THURSDAY FOR
SOUTHWESTERN LOUISIANA.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3072 9207 3046 9220 3047 9225 3048 9225
      3048 9229 3049 9233 3076 9230
TIME...MOT...LOC 1034Z 193DEG 27KT 3053 9224

$$

25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Jan 10, 12:06 AM CST, 4 hours 28 minutes earlier.

Area forecast discussion, Jan 10, 12:06 AM CST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1206 AM CST THU JAN 10 2013

.AVIATION...
LARGE PLUME OF SHOWERS AND THUNDERSTORMS CONTINUE TO STREAM OUT OF
THE GULF AND INTO LOUISIANA THIS MORNING. VSBY AND CEILINGS WILL
VARY DEPENDING ON THUNDERSTORM ACTIVITY. LOOKING AT OVC006 TO
OVC090 AND VSBY RUNNING FROM 1SM TO P6SM. THIS TYPE OF WEATHER
WILL CONTINUE THROUGH SUNRISE WITH CONDITIONS SLOWLY IMPROVING
THEREAFTER.

&&

.PREV DISCUSSION... /ISSUED 908 PM CST WED JAN 9 2013/

UPDATE...
LINE OF STORMS EXTENDS FROM AVOYELLES PARISH SOUTH INTO EASTERN
CAMERON PARISH. THIS LINE IS MOVING VERY SLOWLY AND WILL PRODUCE
PERIODS OF VERY HEAVY RAIN WHICH WILL CAUSE FLOODING ISSUES FOR
PARISHES IN SOUTH CENTRAL LOUISIANA THROUGH THE OVERNIGHT HOURS.
IN ADDITION RAINS CONTINUE TO STREAM INTO SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA. THIS PATTERN WILL CONTINUE THROUGH SUNRISE
BEFORE ENOUGH OF A KICK WILL FINALLY MOVE THIS MESS OFF TO THE
EAST WITH RAINS OUT OF THE AREA BY THE AFTERNOON HOURS. RIVERS
HAVE CLIMBED OUT OF THEIR BANKS WITH NUMEROUS LOCATIONS IN
SOUTHERN LOUISIANA RISING ABOVE FLOOD STAGE.

PREV DISCUSSION... /ISSUED 555 PM CST WED JAN 9 2013/

DISCUSSION...
10/00Z TAF ISSUANCE.

AVIATION...
WIDESPREAD MODERATE TO HEAVY RAIN WITH SOME EMBEDDED THUNDERSTORMS NOTED
ON KLCH 88D LATE THIS AFTERNOON...WITH THE HEAVIEST BAND NOW
APPROACHING KAEX. EXPECT THIS BAND TO CROSS KLFT AND KARA BETWEEN
01Z-04Z BRINGING GUSTY WINDS AND +TSRA. OTHERWISE...RAIN TO PREVAIL
OVERNIGHT WITH VISBYS 2-4SM AND LIFR/IFR CIGS AS A WARM FRONT
LIFTS NORTH ACRS THE AREA. LIGHT TO MODERATE SELY WINDS EXPECTED
AT SRN TAF SITES WITH ELY WINDS AT KAEX EXPECTED TO BECOME SELY
AFTER 06Z. RAIN WILL GRADUALLY END FROM WEST TO EAST ON
THURSDAY...WITH CONDITIONS IMPROVING THURSDAY AFTN AND EVENING.

PREV DISCUSSION... /ISSUED 357 PM CST WED JAN 9 2013/

THE RISK FOR FLOODING TO CONTINUE THROUGH THE NIGHT...

DISCUSSION...
UPPER LEVEL LOW STILL SPINNING NEAR THE BIG BEND OF TEXAS ONLY
MOVING SLOWLY TO THE NORTHEAST. DEEP SOUTHERLY FLOW AROUND THE
UPPER LOW CONTINUES OVER THE FORECAST AREA. THIS SOUTHERLY FLOW
HAS BROUGHT IN AN ABUNDANT OF RICH GULF MOISTURE. THE 09/12Z
UPPER AIR SOUNDING FROM KLCH SHOWED PRECIPITABLE WATER VALUES NEAR
1.70 INCHES...CLOSER TO VALUES FOR JUNE AND OVER TWICE THE
STANDARD DEVIATION FOR JANUARY...ALONG WITH MEAN RH AROUND 90
PERCENT. LATEST GPS-MET DATA AND LAPS ANALYSIS STILL SHOWING THE
COPIOUS AMOUNTS OF MOISTURE HANGING AROUND WITH PWAT STILL AROUND
1.70 INCHES. THESE VALUES ARE DEFINITELY GOOD FOR VERY HEAVY
RAINFALL AS LONG AS A MECHANISM TO GET SHOWER ACTIVITY IS
AROUND...AND THIS IS PROVIDED BY DISTURBANCES ROTATING AROUND THE
UPPER LOW AND A DIVERGENT FIELD ALOFT.

BEST RAINFALL THIS AFTERNOON IS FALLING ACROSS SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA WHERE AT-LEAST 1 TO 3 INCHES HAVE FALLEN SO
FAR. ONE INTENSE RAINBAND ASSOCIATED WITH A MCV...IS PRODUCING GROUND
TRUTH REPORTS OF NEARLY ONE INCH OF RAINFALL IN 15 MINUTES...IS
LIFTING OUT OF LOWER SOUTHEAST TEXAS AND INTO SOUTHWEST LOUISIANA.
THIS IS WHERE THE GREATEST FLOOD RISK WILL BE IN THE NEAR TERM.

THIS ACTIVITY WILL SLOWLY MOVE EASTWARD DURING THE NIGHT AND
DURING THE DAY ON THURSDAY. DRY PUNCH MOVING IN IS EXPECTED TO END
THE HEAVY RAINFALL OVER SOUTHEAST TEXAS BY MIDNIGHT...SOUTHWEST
LOUISIANA AND WEST CENTRAL LOUISIANA BY DAYBREAK AND EAST CENTRAL
AND SOUTH CENTRAL LOUISIANA BY MIDDAY THURSDAY. THEREFORE...FLOOD
WATCHES WILL REMAIN IN EFFECT UNTIL DRY PUNCH ELIMINATES THE
POSSIBILITY OF HEAVY RAINFALL.

A BRIEF BREAK IN THE RAINFALL IS EXPECTED LATE THURSDAY INTO EARLY
FRIDAY. HOWEVER...LOOKS LIKE MOIST SOUTHWEST FLOW ALOFT WILL STICK
AROUND THROUGH THE NEXT SEVERAL DAYS AS SOUTHERN JET REMAINS
ACTIVE. NEXT TROF WILL MOVE DOWN INTO THE REGION LATE ON SATURDAY
AND MOVE SLOWLY ACROSS THE FORECAST AREA ON SUNDAY...BEFORE
STALLING OVER THE REGION ON MONDAY. WARM AND MILD CONDITIONS WILL
OCCUR WITH PERIODS OF SHOWERS AND THUNDERSTORMS AS THIS SYSTEM
MOVES ACROSS.

RAIN CHANCES WILL CONTINUE EARLY NEXT WEEK THROUGH THE END OF THE
FORECAST PERIOD BEHIND THE FRONT. ONLY CHANGE WILL BE THE COOLER
TEMPERATURES.

RUA

MARINE...
A SURFACE LOW IS MOVING UP THE TEXAS COAST THIS AFTERNOON.
GRADIENT WITH THIS SYSTEM IS HELPING TO PRODUCE STRONG SOUTHEAST
TO SOUTH WINDS. THESE STRONG WINDS WILL CONTINUE UNTIL THE
SURFACE LOW MOVES OFF TO THE NORTHEAST LATER TONIGHT AND SMALL
CRAFT ADVISORIES WILL CONTINUE FOR THE COASTAL WATERS THROUGH AT-
LEAST MIDNIGHT...WITH WINDS GRADUALLY DECREASING ON THURSDAY AS
THE LOW MOVES AWAY.

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ALSO OCCUR WITH THIS
SYSTEM. HEAVY RAINFALL IS EXPECTED WITH THE SHOWER ACTIVITY THAT
WILL GREATLY REDUCE VISIBILITIES. THE RAIN WILL GRADUALLY END
DURING THE DAY ON THURSDAY AS THE SYSTEM MOVES OFF TO THE EAST.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  69  64  70  53  71 / 100 100  70  10  10
KBPT  68  61  69  50  70 / 100 100  40  10  10
KAEX  67  66  71  52  72 / 100 100  90  10  10
KLFT  71  66  72  57  73 / 100 100  90  40  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: BEAUREGARD...CALCASIEU...EAST CAMERON...VERNON...
     WEST CAMERON.

     FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...EVANGELINE...IBERIA...
     JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...
     ST. LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION.

TX...FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
     NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM 6 AM CST THURSDAY THROUGH
     THURSDAY MORNING FOR THE FOLLOWING ZONES: COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
     NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL 6 AM CST THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
     BAY.

&&
Hazardous weather outlook, Jan 9, 6:03 AM CST, 22 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
603 AM CST WED JAN 9 2013

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
101200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
603 AM CST WED JAN 9 2013

...WIDESPREAD RAIN AND THUNDERSTORMS WITH FLOODING POSSIBLE
INTO THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT FOR THE AREA INTO THURSDAY AS ALREADY
SATURATED SOILS COMBINE WITH HEAVY RAINFALL TO PRODUCE THE THREAT
OF FLOODING. URBAN AND RIVER FLOODING WILL BE A CONCERN INTO
THURSDAY AFTERNOON AS A SLOW MOVING COLD FRONT AND UPPER LEVEL LOW MOVES
ACROSS THE REGION.

SEVERE THUNDERSTORMS ARE LOW THREAT TODAY HOWEVER THEY CAN NOT BE
RULED OUT. AN ISOLATED STORM OR TWO MAY PRODUCE GUSTY WINDS TO
NEAR 60 MPH AND A WEAK SHORT LIVED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY WITH FLOODING
AND ISOLATED SEVERE STORMS POSSIBLE. THE SLOW MOVING COLD FRONT
WILL MOVE EAST OF THE AREA THURSDAY NIGHT WITH RAIN ENDING FROM
WEST TO EAST THURSDAY MORNING INTO FRIDAY MORNING. RAIN AND
THUNDERSTORMS WILL RETURN TO THE AREA SATURDAY AS A WARM FRONT
MOVES THROUGH. RAIN WILL REMAIN AROUND THROUGH THE MIDDLE OF THE
COMING WEEK AS A COLD FRONT STALLS IN THE AREA. THIS WILL KEEP
FLOODING A CONCERN THROUGH THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED, HOWEVER SPOTTERS
ARE ENCOURAGED TO REPORT ANY HIGH RAINFALL TOTALS AND FLOODING TO
THE NATIONAL WEATHER SERVICE.

GMZ430-432-435-450-452-455-470-472-475-101200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
603 AM CST WED JAN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH TODAY BEYOND
20 NAUTICAL MILES FROM SHORE AS WINDS AROUND 20 KNOTS OCCUR. SEAS
OF 5 TO 7 FEET ARE ALSO EXPECTED. WINDS AND SEAS ARE EXPECTED TO
SUBSIDE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jan 9, 10:47 PM CST, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1047 PM CST WED JAN 9 2013

LAZ029-100545-
AVOYELLES LA-
1047 PM CST WED JAN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR AVOYELLES PARISH UNTIL 1145 PM
CST...

AT 1043 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF GOUDEAU...MOVING NORTH AT 25
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  DUPONT BY 1100 PM...
  PLAUCHEVILLE AND COTTONPORT BY 1105 PM...
  MOREAUVILLE AND MANSURA BY 1115 PM...
  BORDELONVILLE AND MARKSVILLE BY 1130 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 3120 9211 3120 9175 3085 9192 3085 9209

K. KUYPER
Local storm report, Jan 9, 11:35 PM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1135 PM CST WED JAN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      10 NNW PITKIN           31.08N 92.99W
01/09/2013                   VERNON             LA   OTHER FEDERAL

            LOW WATER GAGE 5 ON THE EAST FORK OF SIXMILE CREEK AT
            DUGOUT ROAD MEASURES 2.03 FEET...WHICH IS .03 FEET ABOVE
            FLOOD STAGE

&&

ML
Local storm report, Jan 10, 12:05 AM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1205 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      JENNINGS                30.22N 92.66W
01/09/2013                   JEFFERSON DAVIS    LA   DEPT OF HIGHWAYS

            LA 97 CLOSED BETWEEN FLORENCE STREET AND PORT DRIVE.

&&

ML

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 6:11 PM CSTFlash Flood WarningLCHEvangeline, Rapides, Vernon3 hr
Jan 9, 6:36 PM CSTSpecial Marine WarningLCH54 min
Jan 9, 7:01 PM CSTFlash Flood WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion3 hr
Jan 9, 7:18 PM CSTSpecial Weather StatementLCHVermilion57 min
Jan 9, 7:47 PM CSTRiver Flood WarningLCHVernon56 hr
Jan 9, 8:11 PM CSTSpecial Weather StatementLCHAcadia64 min
Jan 9, 8:34 PM CSTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Saint Landry3 hr
Jan 9, 8:53 PM CSTSevere Thunderstorm WarningLCHAcadia25 min
Jan 9, 8:58 PM CSTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon3 hr
Jan 9, 9:42 PM CSTSpecial Marine WarningLCH93 min
Jan 9, 10:00 PM CSTFlash Flood WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Vermilion3 hr
Jan 9, 10:47 PM CSTSpecial Weather StatementLCHAvoyelles58 min
Jan 9, 11:14 PM CSTAreal Flood WarningLCHCalcasieu, Jefferson Davis3 hr
Jan 9, 11:32 PM CSTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Saint Landry6 hr
Jan 9, 11:56 PM CSTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon3 hr
Jan 10, 1:04 AM CSTAreal Flood WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more3 hr
Jan 10, 2:07 AM CSTAreal Flood AdvisoryLCHAllen, Beauregard, Calcasieu, Cameron, Jefferson Davis4 hr
Jan 10, 2:56 AM CSTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon3 hr
Jan 10, 4:00 AM CSTTornado WarningLCHAvoyelles, Evangeline, Saint Landry30 min
Jan 10, 4:11 AM CSTAreal Flood WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more6 hr
Jan 10, 5:04 AM CSTTornado WarningLCHAvoyelles, Saint Landry26 min
Jan 10, 5:27 AM CSTSpecial Marine WarningLCH63 min
Jan 10, 5:35 AM CSTAreal Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry6 hr
Jan 10, 5:48 AM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary27 min
Jan 10, 6:11 AM CSTAreal Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon6 hr
Jan 10, 6:16 AM CSTFlash Flood WatchLCHBeauregard, Cameron, Vernon90 min
Jan 10, 6:24 AM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary36 min
Jan 10, 6:53 AM CSTAreal Flood WarningLCHLafayette, Vermilion28 hr
Jan 10, 7:07 AM CSTSpecial Marine WarningLCH68 min
Jan 10, 8:24 AM CSTAreal Flood WarningLCHVernon4 hr
Jan 10, 9:13 AM CSTRiver Flood WarningLCHCalcasieu47 hr
Jan 10, 9:46 AM CSTAreal Flood WarningLCHAcadia, Allen, Calcasieu, Cameron, Iberia, Jefferson Davis and 4 more8 hr
Jan 10, 11:36 AM CSTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry9 min
Jan 10, 11:43 AM CSTAreal Flood WarningLCHAllen, Avoyelles, Evangeline, Saint Landry56 hr
Jan 10, 11:54 AM CSTAreal Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon56 hr
Jan 10, 5:30 PM CSTAreal Flood WarningLCHAcadia, Allen, Calcasieu, Cameron, Iberia, Jefferson Davis and 4 more24 hr

Nearby

Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.